Wyoming, 2013

Winter Storm in Wyoming, September 25, 2013

September 25, 2013 · NWS RIW · 1 event in 1 county or zone

The first winter storm of the 2013-14 winter moved into northwest Wyoming and brought locally heavy snow to the higher elevations of Teton County. The SNOTEL site at Togwotee Pass recorded 15 to 18 inches of snow in about a 12-hour period on Wednesday, September 25.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

The first winter storm of the 2013-14 winter moved into northwest Wyoming and brought locally heavy snow to the higher elevations of Teton County. The SNOTEL site at Togwotee Pass recorded 15 to 18 inches of snow in about a 12-hour period on Wednesday, September 25.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at Sep 24, 10:37 PM MST, 2 hours 23 minutes earlier.

Area forecast discussion, Sep 24, 10:37 PM MST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1137 PM MDT TUE SEP 24 2013

.SHORT TERM...TONIGHT THROUGH FRIDAY (ISSUED AT 235 PM MDT)

MAJOR FALL SNOWSTORM STILL ON TRACK FOR PORTIONS OF THE AREA
BEGINNING AS EARLY AS TONIGHT AND THEN SHIFTING EAST OF THE DIVIDE
THURSDAY INTO FRIDAY. HEMISPHERIC PATTERN STILL SUPPORTS OUR DIGGING
TROUGH AND ONE OF THE KEY PIECES IS THE BACKSIDE SHORTWAVE THAT
BRINGS A REINFORCING COLD SHOT TO TROUGH WEDNESDAY NIGHT AND
THURSDAY WHICH DEVELOPS THE MAIN SRN LOW. THIS SOUTHERN LOW BECOMES
THE DOMINATE CIRCULATION FOR THE CENTRAL AND SWRN ZONES FOR LATER
THURSDAY THROUGH AT LEAST FRIDAY MORNING AND PROBABLY THROUGH THE
AFTERNOON IN OUR FAR ERN ZONES. IN THE NW...THE FRONTAL ZONE MOVES
IN THIS EVENING BUT IT NOW LOOKS LIKE THE BEST FORCING WILL ONLY
MAKE IT INTO THE TETONS BY 12Z AND NOT SO MUCH FURTHER NORTH OR
EAST. WE WILL DELAY THE START TIME OF THE WINTER STORM WATCH FOR
ZONES 1 (YNP) AND ZONES 2 (ABSAROKAS) UNTIL 12Z WEDNESDAY. WE ARE
PLANNING ON UPGRADING ZONE 12 (TETONS/GROS VENTRES) TO A WINTER
STORM WARNING BEGINNING AT 06Z TONIGHT. THE MAIN BRUNT WILL BE LATER
TONIGHT AND WEDNESDAY. WEDNESDAY NIGHT DOES NOT LOOK VERY IMPRESSIVE
AND MAY NEED TO SHORTEN THE END TIME TO EARLY EVENING WEDNESDAY.
EAST OF THE DIVIDE...THE INITIAL FRONT PUSHES EAST INTO THE CENTRAL
ZONES AROUND MIDDAY AND INTO THE ERN ZONES LATE IN THE AFTERNOON
INTO THE EARLY EVENING. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ARE EXPECTED AS THIS FRONT MOVES BRISKLY ACROSS THE CENTRAL AND ERN
ZONES...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. A GOOD BLAST OF
WINDS WILL LIKELY ACCOMPANY THE FRONT.

IT STILL LOOKS LIKE WE'LL BE IN A LULL WEDNESDAY NIGHT AND THURSDAY
MORNING ACROSS MUCH OF THE AREA. WE MAY STILL SEE A LITTLE LIGHT
SNOW AT TIMES IN THE HIGH COUNTRY AND A FEW SHOWERS ACROSS THE LOWER
ELEVATIONS BUT THE NEXT BATCH OF SIGNIFICANT PRECIPITATION IS NOT
EXPECTED TO DEVELOP UNTIL THURSDAY AFTERNOON AND THEN REALLY GET
CRANKING THURSDAY NIGHT INTO FRIDAY MORNING BEFORE DECREASING AND
ENDING FROM WEST TO EAST. THE NAM WAS FOLLOWED TODAY AS THE GFS
SEEMS A LITTLE TOO FAR NORTH AND TOO QUICK WITH THE TROUGH AND UPPER
LOW. THE END RESULT IS NOT MUCH DIFFERENCE BUT THE GFS IS ABOUT A 1C
WARMER AT H5 IN THE CENTRAL ZONES. THE WESTERN VALLEYS ARE STILL
TRICKY ON WEDNESDAY BUT LEANING TOWARDS RAIN OR A RAIN AND SNOW
MIXTURE AT TIMES BUT NO SIGNIFICANT ACCUMULATION AS SOUNDING SEEMS A
LITTLE TOO WARM. A LITTLE WARMER THAN WHAT IT LOOKED YESTERDAY. IT
WILL STILL HAVE TO BE WATCHED CLOSELY TOMORROW MORNING.

THE MAIN ACTION THEN SHIFTS INTO THE SW AND CENTRAL ZONES AS THE DAY
WEARS ON THURSDAY INTO THURSDAY NIGHT. THE UPPER LOW MOVES INTO THE
NRN GREAT BASIN...THE UPSLOPE KICKS IN EAST OF THE
DIVIDE...ISENTROPIC UPGLIDE DEVELOPS RAPIDLY BY LATE AFTERNOON AND
PEAKS OVERNIGHT...THE OVERHEAD JET PROVIDES STRONG DYNAMICS AT
TIMES...BEGINNING IN THE EVENING AND QG FORCING STRENGTHENS
OVERNIGHT AND CONTINUES INTO FRIDAY MORNING. IT'S BECOMING MORE AND
MORE CERTAIN THAT RAIN WILL CHANGE OVER TO SNOW ACROSS THE WIND
RIVER BASIN AND LANDER FOOTHILLS SOMETIME THURSDAY NIGHT...POSSIBLY
AS EARLY AS THE EVENING. THE SNOW WILL BECOME HEAVY AT TIMES AND
IT'S QUITE POSSIBLE WE'LL NEED WINTER STORM WATCHES FROM THE EAST
SLOPE OF THE WINDS AND INTO THE WIND RIVER BASIN FOR THURSDAY NIGHT
AND INTO FRIDAY. UPPER LOW STARTS TO OPEN UP AND MOVE SLOWLY ACROSS
THE CENTRAL ZONES LATE IN THE DAY SHIFTING THE MAIN PCPN INTO THE
ERN ZONES. I WILL BE UPDATING OUR SPS TO HIT THE CENTRAL ZONES IN
PARTICULAR WITH HARDER WORDING. WE WANT TO GET THE WORD OUT THAT
IT'S NOT JUST A POSSIBLE RAIN SNOW MIXTURE BUT THAT A MAJOR WINTER
STORM IS QUITE POSSIBLE FOR OUR CENTRAL ZONES THURSDAY NIGHT AND
FRIDAY WHICH COULD CAUSE SIGNIFICANT PROBLEMS NOT ONLY FOR
TRAVELLERS BUT FOR HOMEOWNERS WITH TREES...GARDENS...ET CETERA. IT'S
QUITE POSSIBLE THAT THIS STORM GOES DOWN AS ONE OF THE BIGGEST
SEPTEMBER SNOWSTORMS OF ALL-TIME. FOR RIVERTON THAT ONLY MEANS 4
INCHES OR MORE. FOR LANDER...IT WOULD REQUIRE QUITE A BIT MORE AS
THERE HAVE BEEN SEVERAL DOUBLE DIGIT SEPTEMBER STORMS INCLUDING A 20
INCHER IN 1965. IT'S NOT LOOKING THAT BIG BUT 6 TO 10 INCHES ARE
QUITE POSSIBLE IF IT CHANGES EARLY ENOUGH IN THE NIGHT. WE STILL
HAVE PLENTY OF TIME TO FINE TUNE AS WE GET A LITTLE CLOSER. QUITE A
DRAMATIC CHANGE AFTER OUR LONG...HOT SUMMER! IT IS FALL NOW
AFTER ALL.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY
A FEW LINGERING SHOWERS POSSIBLE ACROSS THE SOUTHEAST AND CENTRAL
MOUNTAINS THROUGH FRIDAY NIGHT...WITH IMPROVING CONDITIONS EXPECTED.
MODELS INDICATE THE GROWING PRESENCE OF AN AREA OF HIGH PRESSURE
ACROSS THE FORECAST PERIOD BEGINNING LATE FRIDAY NIGHT. THIS RIDGE
OF HIGH PRESSURE WILL AMPLIFY THROUGH THE WEEKEND WITH ANTICIPATED
DRY CONDITIONS AND WARMING TEMPERATURES.

THE AXIS OF THE RIDGE WILL THEN MOVE EAST OF THE CWA BY SUNDAY
EVENING WITH NEAR ZONAL FLOW DEVELOPING OVER THE FORECAST AREA.
BENIGN CONDITIONS WILL PREVAIL UNDER THE ZONAL FLOW PATTERN THROUGH
THE REMAINDER OF THE PERIOD. A FEW SHOWERS MAY WAFFLE CLOSE TO THE
NORTHWEST BORDER...BUT ARE NOT EXPECTED TO IMPACT THE FORECAST AREA
OTHER THAN PRODUCING A FEW SPRINKLES OR FLURRIES DEPENDING ON
ELEVATION.

TEMPERATURES THROUGH THE EXTENDED PERIOD WILL GENERALLY
WARM...THOUGH A COUPLE SHOTS OF COOLER AIR AFTER THE DEPARTURE OF
THE RIDGE MAY RESULT IN SOME AREAS SEEING BRIEFLY COOLER
TEMPERATURES.

&&

.AVIATION.../06Z ISSUANCE/

WEST OF THE DIVIDE...VFR TO MVFR CONDITIONS WILL OCCUR THROUGH 00Z
THURS AS WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE
ACROSS THE REGION. SHOWERS WILL DECREASE AFTER 00Z THURS WITH MAINLY
ISOLATED RAIN OR SNOW SHOWERS THROUGH 06Z THURSDAY. EXPECT MOUNTAIN
OBSCURATION THROUGH AT LEAST 00Z. SNOW WILL OCCUR IN THE MOUNTAINS
TODAY WITH SNOW LEVELS LOWERING TO THE FOOTHILLS BY 00Z.

EAST OF THE DIVIDE.
VFR CONDITIONS WILL PREVAIL THROUGH 06Z THURSDAY. EXPECT BREEZY TO
WINDY CONDITIONS AT MOST TERMINAL SITES THE WIND DECREASING AFTER
03Z. A COLD FRONT WILL BE PUSHING THROUGH FROM WEST TO EAST DURING
WEDNESDAY AFTERNOON AND INTO EARLY EVENING. SCATTERED SHOWERS AND
ISOLATED STORMS WILL OCCUR ALONG AND BEHIND THE FRONT. THE SHOWERS
WILL BE ISOLATED AFTER 03Z.

&&

.FIRE WEATHER...
DRAMATIC CHANGE TO COLDER AND UNSETTLED WEATHER BEGINNING IN THE
WEST LATER TONIGHT INTO WEDNESDAY WITH LOWERING SNOW LEVELS. QUITE A
BIT OF SNOW IN THE MOUNTAINS AND A MIXTURE IN THE VALLEYS. THE FIRST
COLD FRONT WILL RACE EAST OF THE DIVIDE IN THE AFTERNOON WITH
CONSIDERABLE WIND...SCATTERED SHOWERS AND A FEW THUNDERSTORMS. THE
MUCH COLDER AIR THEN MOVES INTO THE CENTRAL ZONES THURSDAY INTO
THURSDAY NIGHT WITH RAIN CHANGING TO SNOW IN MANY AREAS ESPECIALLY
THE CENTRAL AND SWRN ZONES. THE FAR EASTERN ZONES WILL SEE A COLD
RAIN DEVELOPING THURSDAY INTO THURSDAY NIGHT...WITH THE HIGHER
ELEVATIONS CHANGING TO SNOW AND SOME LOWER ELEVATIONS ABOVE 5K-6K
FEET POSSIBLY CHANGING TO SNOW.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT WYZ001-002.

RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING WYZ280.

WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 9 PM MDT WEDNESDAY
WYZ012.

&&

SHORT TERM...SKRBAC
LONG TERM...BRANHAM
AVIATION...BRANHAM
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Sep 24, 7:40 PM MST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
840 PM MDT TUE SEP 24 2013

WYZ001>020-022>030-251200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
840 PM MDT TUE SEP 24 2013

...WINTER STORM WARNING FOR THE TETON AND GROS VENTRE RANGES FROM
MIDNIGHT TUESDAY NIGHT THROUGH 9 PM WEDNESDAY...

...WINTER STORM WATCH WEDNESDAY AND WEDNESDAY NIGHT FOR YELLOWSTONE
NATIONAL PARK AND THE ABSAROKA MOUNTAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

AFTER MIDNIGHT TONIGHT...A SIGNIFICANT PERIOD SNOWFALL IS EXPECTED
IN THE TETON AND GROS VENTRE RANGES...WITH SNOW LEVELS BEGINNING
AROUND 9000 FEET...BEFORE LOWERING TO 7500 FEET BY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF MODERATE TO HEAVY SNOWFALL WILL BE POSSIBLE ACROSS
MOUNTAINS OF THE WEST AND NORTHWEST FORECAST AREA...WITH SNOW
LEVELS LOWERING TO 6000-6500 FEET. UP TO A FOOT OF SNOW WILL FALL IN
THE HIGHER MOUNTAINS ABOVE 8000-9000 FEET BY WEDNESDAY NIGHT.

THURSDAY AND FRIDAY...SIGNIFICANT SNOWFALL IS POSSIBLE
ACROSS THE CENTRAL AND SOUTHWEST AREAS...THE FAVORED UPSLOPE AREAS
LIKE THE LANDER FOOTHILLS AND POSSIBLY THE WIND RIVER BASIN.

PLEASE KEEP ABREAST OF THE LATEST FORECASTS AND WINTER WEATHER
STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE OFFICE IN RIVERTON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ACCUMULATING SNOW LATER TONIGHT
AND WEDNESDAY.

TEAM RIVERTON

In the hours before

Special weather statement, Sep 25, 1:00 AM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
200 AM MDT WED SEP 25 2013

WYZ024>030-260000-
EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-
UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS-
200 AM MDT WED SEP 25 2013

...ACCUMULATING SNOWFALL POSSIBLE THURSDAY INTO FRIDAY...

A MAJOR TWO PART STORM SYSTEM IS TAKING SHAPE TODAY THROUGH FRIDAY
ACROSS THE AREA. TODAY...MAINLY THE FAR NORTHWEST SECTIONS WILL
SEE STEADY TO SIGNIFICANT PRECIPITATION WITH SOME SNOW IN THE
MOUNTAINS. A SECOND STORM SYSTEM WITH COLDER AIR WILL DEVELOP TO THE
SOUTHWEST ON LATER ON THURSDAY AND MOVE ACROSS THE AREA THROUGH
FRIDAY MORNING. THE BEST CHANCE OF SNOWFALL WILL BE LATE THURSDAY
INTO FRIDAY MORNING. SNOW LEVELS WILL START OUT AROUND 9500 FEET
THIS MORNING...LOWERING TO AROUND 7000 FEET BY THIS AFTERNOON
IN THE NORTHERN PART OF THE AREA. EVEN COLDER AIR WILL BE USHERED IN
THURSDAY INTO THURSDAY NIGHT WITH ALL AREAS EXPECTED TO SEE A RAIN TO
SNOW CHANGEOVER. POTENTIALLY HEAVY SNOW IS POSSIBLE ON THE EAST SLOPE
OF THE WYOMING RANGE. ANOTHER AREA OF HEAVY SNOW COULD DEVELOP FROM
NEAR KEMMERER TO FARSON. SNOWFALL OF 4 TO 8 INCHES IS POSSIBLE IN THE
MOUNTAINS. THE LOWER ELEVATIONS WILL VARY FROM 1 TO 4 INCHES WITH
LOCALLY HIGHER AMOUNTS FROM KEMMERER TO FARSON LATER THURSDAY INTO
FRIDAY MORNING.

WYZ003>009-014>019-260000-
BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-CODY FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-LANDER FOOTHILLS-
NORTH BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
SOUTHEAST BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-
WIND RIVER MOUNTAINS WEST-
200 AM MDT WED SEP 25 2013

...SNOW POSSIBLE IN THE LOWER ELEVATIONS THURSDAY INTO FRIDAY...

A MAJOR STORM SYSTEM IS EXPECTED TO TAKE SHAPE MAINLY FOR THURSDAY
AND FRIDAY. THE INITIAL COLD FRONT WILL MOVE EAST ACROSS THE AREA
LATER TODAY WITH A FEW SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE.
STEADIER AND POTENTIALLY HEAVIER PRECIPITATION LIKELY WILL
NOT START UNTIL LATER ON THURSDAY...AS SHARPLY COLDER AIR IS
USHERED IN WITH THIS SYSTEM...WITH QUITE A FEW AREAS SEEING RAIN
CHANGING TO SNOW THURSDAY NIGHT OR FRIDAY MORNING. THERE IS EVEN A
CHANCE OF SIGNIFICANT SNOWFALL IN THE LANDER FOOTHILLS AND POSSIBLY
EVEN RIVERTON IF THE STORM SETS UP RIGHT. SNOWFALL AMOUNTS OF 4 TO 8
INCHES ARE POSSIBLE IN THE LANDER FOOTHILLS WITH 6 TO 12 INCHES ALONG
THE EAST SLOPE OF THE WIND RIVER MOUNTAINS. THE WIND RIVER BASIN
COULD SEE 1 TO 4 INCHES OF SNOW. GUSTY NORTHEAST WINDS OVER SOUTH
PASS WILL CAUSE SOME BLOWING SNOW THURSDAY INTO FRIDAY. PLEASE STAY
TUNED FOR LATER UPDATES ON THIS DEVELOPING MAJOR STORM.

WYZ010-011-020-022-260000-
CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
200 AM MDT WED SEP 25 2013

A TWO PART STORM SYSTEM WILL BRING WIDESPREAD RAIN TO THE AREA BY
THURSDAY NIGHT AND FRIDAY WITH SNOW ABOVE 6000 FEET OR SO. THERE
COULD EVEN BE A BRIEF PERIOD OF SNOW BELOW 6000 FEET BY FRIDAY
MORNING. SIGNIFICANT SNOWFALL IS POSSIBLE ON CASPER MOUNTAIN. THE
FIRST COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE ACROSS LATE
WEDNESDAY WITH SCATTERED SHOWERS...AND A COUPLE OF STRONG ISOLATED
THUNDERSTORMS POSSIBLE.

WYZ013-023-260000-
JACKSON HOLE-STAR VALLEY-
200 AM MDT WED SEP 25 2013

A COLD RAIN HAS DEVELOPED IN THE JACKSON VALLEY THIS MORNING...
AND WILL CONTINUE THROUGH INTO THIS EVENING. THE RAIN WILL SPREAD
SOUTH TO THE STAR VALLEY AND NORTH INTO THE REST OF JACKSON HOLE.
THE RAIN MAY MIX WITH SNOW AT TIMES ON WEDNESDAY...WITH A CHANGEOVER
TO ALL SNOW LATER THIS AFTERNOON. HOWEVER...SIGNIFICANT ACCUMULATION
IS NOT EXPECTED ON THE VALLEY FLOOR AS BY THE TIME THE CHANGEOVER
OCCURS...PRECIPITATION WILL BE ENDING. THE WEATHER WILL REMAIN
UNSETTLED THROUGH AT LEAST THURSDAY NIGHT.

SKRBAC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 winter storm. Local standard time, as filed.

Winter Storm, Teton & Gros Ventre Mountains

When
September 25, 1:00 AM MST to 2:00 PM MST
Where
Teton & Gros Ventre Mountains forecast zone
Reported by
SNOTEL
Coordinates
43.002, -109.948 (the zone’s center; the record gives no point)

The SNOTEL site at Togwotee Pass reported 15 to 18 inches of snow.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2013Every state in 2013This day in weather historyWarnings in Wyoming, September 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 472669.